# SDR CA110909009

- Difficulty date: August 21, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 3,555 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005220
- Condition: Seized
- Part time: 4,236 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE STARTING THE ENGINE, AS THE TEMPERATURE WENT THROUGH 650 OR APPROX 20 PERCENT NG IT STARTED TO DEACCELERATE.  THE THROTTLE WAS PULLED BACK AND THE STARTER BUTTON WAS ENGAGED TO COOL THE ENGINE. WHEN THE START BUTTON WAS RELEASED A SQUEALING NOISE WAS HEARD.  ENGINE WAS REPLACED AND SENT OUT FOR REPAIR.  UPDATE TO SDR WHEN REPORT RECEIVED.
